# SDR JJBA20190108019

- Difficulty date: January 8, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 29,846 hours, 20,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BA50933901
- Part serial: C02837
- Condition: Discharged
- Location: Cabin
- Part time: 3,830 hours, 3,738 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FORWARD EXTERNAL AND CEILING PANEL EMERGENCY LIGHTS INOPERATIVE. R&R BATTERY 2 POWER SUPPLY. OPS CHECK SAT.
